Fixed points and boundary behaviour of the Koenigs function
Annales Fennici Mathematici, Tome 29 (2004) no. 2, pp. 471-488
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Manuel D. Contreras 1 ; Santiago Díaz-Madrigal 1 ; Christian Pommerenke 2
@article{AFM_2004_29_2_a13,
author = {Manuel D. Contreras and Santiago D{\'\i}az-Madrigal and Christian Pommerenke},
title = {Fixed points and boundary behaviour of the {Koenigs} function},
journal = {Annales Fennici Mathematici},
pages = {471--488},
year = {2004},
volume = {29},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2004_29_2_a13/}
}
TY - JOUR AU - Manuel D. Contreras AU - Santiago Díaz-Madrigal AU - Christian Pommerenke TI - Fixed points and boundary behaviour of the Koenigs function JO - Annales Fennici Mathematici PY - 2004 SP - 471 EP - 488 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/item/AFM_2004_29_2_a13/ LA - en ID - AFM_2004_29_2_a13 ER -
Manuel D. Contreras; Santiago Díaz-Madrigal; Christian Pommerenke. Fixed points and boundary behaviour of the Koenigs function. Annales Fennici Mathematici, Tome 29 (2004) no. 2, pp. 471-488. http://geodesic.mathdoc.fr/item/AFM_2004_29_2_a13/